# SDR SWAA2025090410268

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8763L
- Make and model: Boeing 737-8
- Aircraft serial: 67215
- Aircraft time: 10,205 hours, 5,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE, OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS ON THE RT FWD OVERWING EMERGENCY LIGHT IAW AMM 33-51-04.  OPS CHECKED GOOD.
